# SDR REXA2012041900075

- Difficulty date: April 19, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 12,937 hours, 12,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH LBL 9 AND RBL 9 AT 280, EVIDENCE OF CRACKING.  REMOVED DAMAGED 2 EA LBL 9 AND RBL 9 AT 280 CLIPS AND INSTALLED NEW IAW CRJ-200 SRM 51-41-21 HST10A65-4 TAG B10430 HST10A65-2 TAG B01346, B0203013-03 TAG B11523 HST10A65-2 TAG B07178 AAR SM-28.
